# SDR GTIA030883

- Difficulty date: October 27, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND EMERGENCY LIGHTS INOPERATIVE O/H STATION 800-1200 AND LEFT SIDEWALL LIGHTS INOPERATIVE IN VENTRAL STAIRWELL AREA.  TROUBLE SHOT, FOUND LOOSE WIRE.  RE-INSTALL LOOSE TERMINAL.  (M)
